# SDR DALA2023011000170

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,393 hours, 38,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR AREA HAS LIGHT CORROSION UPPER SURFACE OF FLOOR SUPPORT STA 160 TO STA 200 X=4300. REPLACED FLOOR SUPPORT REF BAC DWG 9936534. SUBSTITUTED FASTENERS AS NECESSARY REF B717SRM 51-40-03. (LP #2572973)
